# SDR DALA1120780922

- Difficulty date: September 21, 2009
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 57,464 hours, 44,690 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE DOME LOWER CHORD REPAIRED IAW EA 09-086680-12, ME15.
